130-149 Lbs + Accutane

Narrow 15 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

How to Get Rid of Rashes Caused by Accutane?

Ive been on accutane for 2 months now (40mg a day) and I started to get itchy rashes on my lower legs, it has now spread to my wrists and upper legs... READ MORE

Face Has Completely Cleared Up on 30 Mg of Accutane a Day. Do I Increase Dosage?

I have been on 30 mg of accutane a day for 90 days (3 months) and the only real side effects are a bit of dry skin around the mouth and of course the... READ MORE

Derm Starting Son on 80 Mg Accutane?

My son is 23 and just starting accutane. Weighs 140 lbs. derm is starting him on 80 mg For 4 months. im concerned about bad side effects on such a... READ MORE

People Who Take Accutane for Oil Control...is Short Course Okay?

(I weigh 60kg) 2 years ago I took Accutane for mild/moderate persistent acne. I was on 60mg for 5 months and it worked like magic. Very little side... READ MORE

Can I still take fish oil supplements while on Accutane?

I read the label on the fish oil and there is no vitamin A. I am taking 40mg/day and I am 140 pounds. Is this safe? Also I know you are supposed to... READ MORE

Can stopping accutane after 8 days at low dose cause skin to flare-up permanently red or is it a drug you can go off easily?

I am 130lbs Caucasian female. I went on accutane at 20mg/day and stopped after eight days because: 1) I wasn't positive I wanted to take it, 2) I was... READ MORE

Is 80mg of Accutane too much for my weight of 140lbs?

I was on 40mg for a month and now my dermatologist is bumping up the dosage to 80mg, I am somewhat afraid of the side effects of this high dosage. Is... READ MORE

How Do I Know if I'm Losing Hair on Accutane?

I am on my 5th and final month of 80mg a day. I am roughly 145 pounds. Whenever I wash my hair, I lose roughly 50 strands of hair on average that I... READ MORE

Clavaris and Puffy Eyelids After Dosage Increase?

Female 44, 134lbs. All blood work great. Just completed month 3 taking 40mg those months. Dry skin/lips the only issue. Dr. raised dose to 80mg last... READ MORE

2nd Course on Accutane or Not? Clear Now, Should I Stop?

This is my 2nd course of accutane. My last course was 60mg a day for 5 months. It completely cleared me with little side effects. I decided to take a... READ MORE

Is my dosage to high?

Hello I'm currently on accutane I am a 17 year old female 139 lbs my doctor has put me on a 80 mg a day for 6 months. I am currently on my 4th month... READ MORE

I'm in my sixth/final month on Accutane. I am still getting 1 or 2 cystic breakouts. Does this mean it didn't work?

I'm concerned because this is my 3rd month (6th month overall) on 80 mg dosage (I'm 25, female, 140 lbs) and so I'm wondering if I am still getting... READ MORE

3 month post op, can Accutane give you icepick scars?

I am a 31 male and weight is 143 lbs. My question is that I been on Accutane for 3 months and 2 weeks now, I started forming icepick scars on my nose.... READ MORE

if your face completely clears up within 1wk of being on 90mg can you still see long lasting side effect if I go for 3-4 months?

I am a 140 lbs cau. female, who started accutane 90 mg for 2 weeks, i saw immediate results with in the 3 day & was 100% break out free, however... READ MORE

I have mild acne and have been on 20mg Accutune. Is it ok for me to up my dose to 40 mg after 2 weeks?

I am a 21 year old female,5'8, 60kgs. I have mild acne. I have been on 20mg accutane for about 10 days now. I am not experiencing much difference... READ MORE

No matching results